top of page

Do Some Men Experience Acne with Testosterone use?


Testosterone Replacement Therapy (TRT) can lead to an increase in the production of sebum, which is an oily substance that can clog pores and lead to acne. Testosterone also promotes the growth of hair, including facial hair, which can further contribute to acne development by trapping oil and dirt in pores.


In addition to these hormonal factors, there are other factors that may contribute to acne development during TRT, such as poor hygiene, stress, diet, and genetics.


If you are experiencing acne as a side effect of TRT, it is important to discuss this with the Optimal T Clinic provider. They may be able to adjust your medication dosage or recommend other treatments to help manage your acne symptoms. Additionally, practicing good skin hygiene, eating a healthy diet, managing stress, and avoiding certain acne-triggering products can also help improve your acne.

18 views0 comments

Opmerkingen


bottom of page